MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N, ENGLISH
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.Ventec spoke to the patient's respiratory therapist (rt) who examined the device.The rt stated that she found that device's leak settings was set to high at 75-175.The rt then readjusted it to the low settings of 0-75 the reported issue of the device not providing a patient circuit disconnect alarm was resolved.Proper device operation was observed by the rt.The vocsn clinical and technical manual states the following [p.116]: "the patient circuit disconnect alarm activates when vocsn detects a large leak in an active, passive, or valveless ventec one-circuit.The toggle at the top of the control editing window can be used to turn the alarm on or off.Use the numeric keypad to set the alarm delay.The patient circuit disconnect alarm will activate in one breath plus the set number of breath cycles.For example, when set to 3, the alarm will activate on the 4th disconnect breath.The sensitivity toggle changes the threshold at which the patient circuit disconnect alarm activates.The 0-75 setting is intended for use with small and medium leaks, to ensure the alarm is sensitive enough to detect disconnects and most decannulations.The 75-175 setting desensitizes the alarm to reduce nuisance alarms when used with large leaks around the patient interface.Precaution: always test the patient circuit disconnect alarm before use to verify it detects disconnects and/or decannulations with the specific patient conditions, patient interface, and vocsn settings.Check the ventec one-circuit for leaks or disconnection.Monitor the patient closely to ensure adequate ventilation therapy is delivered.If the problem persists, connect the patient to an alternate source of ventilation and contact your local ventec life systems representative for service.Note: the patient circuit disconnect alarm may not activate with every disconnect condition.Ventec life systems recommends using the low minute volume, low inspiratory pressure, and apnea alarms in addition to the patient circuit disconnect alarm to ensure ventec one-circuit disconnections are detected." the investigation determined that the root cause of the reported issue was user error.
 
Event or Problem Description
It was reported to ventec that the device was not providing a patient circuit disconnect alarm when the circuit was disconnected.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.No further details about the patient were provided.Ventec made multiple attempts to contact the initial reporter in order to obtain patient information, however, no response has been received.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key24601684
Report Number3013095415-2026-00119
Device Sequence Number15549643
Product Code CBK
UDI-Device Identifier00855573007747
UDI-Public(01)00855573007747(11)250922
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+O+C+S+N, ENGLISH
Device Catalogue NumberPRT-01100-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale